# SDR ABXA200812050268

- Difficulty date: December 3, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- Aircraft time: 41,648 hours, 46,867 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Burner Can
- Part number: 360452411
- Part serial: ABXM827
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF FUEL IN COCKPIT/CABIN WITH APU RUNNING AND AIR FLOW ON.  FOUND THE APU NOZZLE COKED UP.  REPLACED THE APU BURNER CAN ASSEMBLY IAW DC9 AMM 49-20-01-2.
